Canada News

Get the latest new in Candada

Toronto

Three dead in opioid poisoning incidents; Halton police issue warning

The Halton Regional Police Service (HRPS) has issued a warning after responding to two fatal opioid poisoning incidents since Friday.

A total of three people, two men and one woman, have died as a result of inhalation of an “unidentified substance,” police said

All of the deaths are being investigated by the Office of the Coroner as well as the 1 District Criminal Investigations Bureau.

Breaking news from Canada and around the world sent to your email, as it happens.

Officials are now warning residents to remain vigilant and learn the symptoms of poisoning as they investigate the source of these incidents.

Symptoms can include difficulty walking, talking, or staying awake, dizziness and confusion, choking, and more.

“As the quality of street drugs is unpredictable and any drug can be cut with (or contaminated by) other agents or drugs which can be fatal in very minute amounts, go slow,” HRPS said in a statement. “Know your tolerance and always use a small sample of a drug first to check its strength.”

Story continues below advertisement

“Due to the possibility of opioid contamination or poisoning, it is recommended that Naloxone be used in all suspected drug poisonings.”

Anyone with information regarding the investigations is asked to contact the 1 District Criminal Investigations Bureau at 905-825-4777 ext. 2416.

More on Crime

&© 2024 Global News, a division of Corus Entertainment Inc.

View original article here Source